Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 821-822
http://dx.doi.org/10.1155/S0161171284000855

The compactum of a semi-simple commutative Banach algebra

Gulf Organization For Industrial Consulting, P. O. Box 5114, Doha, Qatar

Received 18 May 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abduliah H. Al-Moajil, “The compactum of a semi-simple commutative Banach algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 821-822, 1984. https://doi.org/10.1155/S0161171284000855.